Wojciech Młotkowski

Pokój 10.2 (na samej górze)

telefon: 071-3757-092

W razie potrzeby proszę się ze mną kontaktować emailem: mlotkow{małpa}math.uni.wroc.pl



Moje zajęcia w semestrze zimowym:

Poniedziałek:

  • 14-16 Analiza matematyczna 1, ćwiczenia, grupa 5, sala A,

    Wtorek:

  • 14-16 Seminarium magisterskie 1, sala 711, zajęcia będą odbywać się co tydzień (link: procedura dyplomowania).

    Środa:

  • 12-14 Analiza matematyczna 1, ćwiczenia, grupa 6 sala 604,
  • 16-19 Analiza matematyczna dla informatyków, ćwiczenia, sala 4 II,

    Czwartek:

  • 08-10 Analiza matematyczna 1, ćwiczenia, grupa 6 sala 604,
  • 10-12 Seminarium: Dyskretna analiza harmoniczna, sala 604,
  • 12-14 Analiza matematyczna 1, ćwiczenia, grupa 5, sala A.

    Mathematics Genealogy Project

    PUBLIKACJE:

  • W. Młotkowski, Positive definite radial functions on free product of groups, Boll. Un. Mat. Ital. (7) 2-B (1988), 53-66.
  • W. Młotkowski, Positive definite functions on free product of groups, Boll. Un. Mat. Ital. (7) 3-B (1989), 343-355.
  • W. Młotkowski, Type-dependent positive definite functions on free products of groups, Colloquium Mathematicum, 64/1 (1993), 41--54.
  • W. Młotkowski, Positive and negative definite kernels on trees, in ``Harmonic Analysis and Discrete Potential Theory", edited by M.A.Picardello, 1992 Plenum Press, 107--110.
  • D. I. Cartwright, W. Młotkowski, Harmonic analysis for groups acting on triangle buildings, Journal of the Australian Mathematical Society (Series A) 56, 1994, 1--39.
  • D. I. Cartwright, W. Młotkowski, Tim Steger, Property (T) and ${\tilde A}_2$ groups, Annales de l'Institut Fourier, Grenoble, 44/1, 1994, 213--248.
  • W. Młotkowski, Irreducible representations of free product of infinite groups, Colloquium Mathematicum, 69/2 (1995), 193--211.
  • W. Młotkowski, Free product of representations, Contemporary Mathematics, 206, (1997), 145--148.
  • W. Młotkowski, Free probability on algebras with infinitely many states, Probability Theory and Related Fields, 115 (1999), 579--596.
  • W. Młotkowski, R. Szwarc, Nonnegative linearization for polynomials with respect to discrete measures, Constructive Approximation, 17 (2001), 413--429.
  • W. Młotkowski, Operator-valued version of conditionally free product, Studia Mathematica, 153 (2002), 13-30.
  • W. Młotkowski, $\Lambda$-free probability, Infinite Dimensional Analysis. Quantum Probability and Related Topics, 7/1 (2004), 27--41.
  • W. Młotkowski, Limit theorems in $\Lambda$-boolean probability, Infinite Dimensional Analysis. Quantum Probability and Related Topics, 7/3 (2004), 449--459.
  • W. Młotkowski, Some class of polynomial hypergroups, Banach Center Publications, 73 (2006) 357--362.
  • M. Hinz, W. Młotkowski, Limit measures related to the conditionally free convolution, Bulletin of the Polish Academy of Science, Mathematics, 56/1 (2008).
  • M. Hinz, W. Młotkowski, Free comulants for some class of probability measures, Banach Center Publications, Volume 78, (2007), 165--170.
  • W. Hebisch, W. Młotkowski, Irreducible representations of the free product of groups, Indiana University Mathematics Journal 59, 2009, 131-182.
  • W. Młotkowski, Combinatorial relation between free cumulants and Jacobi parameters, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 12/2, 2009.
  • M. Hinz, W. Młotkowski, Multiplicative free square of the free Poisson measure and examples of free symmetrization, Colloquium Mathematicum 119 (2010).
  • W. Młotkowski, Nonnegative linearization for orthogonal polynomials with eventually constant Jacobi parameters, Banach Center Publications.
  • M. Hamada, N. Konno, W. Młotkowski, Orthogonal polynomials induced by discrete-time quantum walks in one dimension, Interdisciplinary Information Sciences, Vol. 15, No. 3 (2009) 367-375.
  • W. Młotkowski, Fuss-Catalan numbers in noncommutative probability, Documenta Mathematica 15 (2010), 939-955.
  • M. Anshelevich, W. Młotkowski, Semigroups of distributions with linear Jacobi parameters, Journal of Theoretical Probability, 25 (2012), 1173-1206.
  • M. Hinz, W. Młotkowski, Free powers of the free Poisson measure, Colloquium Mathematicum Vol 123 (2011), 285-290.
  • W. Młotkowski, N. Sakuma, Symmetrization of probability measures, pushforward of order 2 and the boolean convolution, Banach Center Publications, Vol 96 (2012), 271-276.
  • W. Młotkowski, K. A. Penson, K. Życzkowski, Densities of the Raney distributions, Documenta Mathematica 18 (2013), 1573-1596.
  • W. Młotkowski, Probability measures corresponding to Aval numbers, Colloquium Mathematicum 129 (2012), 189-202.
  • W. Młotkowski, K. A. Penson, The probability measure corresponding to 2-plane trees, Probability nad Mathematical Statistics, (2013) 33.2, 255-264.
  • W. Młotkowski, A Romanowicz, A family of sequences of binomial type, Probability nad Mathematical Statistics, (2013) 33.2, 401-408.
  • W. Młotkowski, K. A. Penson, Probability distributions with binomial moments, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 17/2, 2014.
  • W. Młotkowski, M. A. Nowak, K. A. Penson, K. Życzkowski, Spectral density of generalized Wishart matrices and free multiplicative convolution, Physical Review E 92, 012121 (2015).
  • A. Borowiec, W. Młotkowski, New Eulerian numbers of type D, Electronic Journal of Combinatorics, Volume 23, Issue 1 (2016) > Paper #P1.38 (A262226, A262227).
  • W. Młotkowski, K. A. Penson, A Fuss-type family of positive definite sequences, Colloquium Mathematicum, 151 (2018), no. 2, 289–304.
  • Włodzimierz Bryc, Raouf Fakhfakh, Wojciech Młotkowski, Cauchy-Stieltjes families with polynomial variance functions and generalized orthogonality, Probability and Mathematical Statistics, on line.
  • Marek Bożejko, Światosław R. Gal, Wojciech Młotkowski, Positive definite functions on Coxeter groups with applications to operator spaces and noncommutative probability, Communications in Mathematical Physics, 361 (2018), no. 2, 583–604, on line.
  • Wojciech Młotkowski, Nobuaki Obata, On Quadratic Embedding Constants of Star Product Graphs,, przyjęta do Hokkaido Mathematical Journal.

    MathSciNet


    Seminarium: Dyskretna analiza harmoniczna

    Impact factor

    Lista czasopism punktowanych

    Encyklopedia ciągów całkowitoliczbowych